# SDR HNAA2022032800128

- Difficulty date: March 24, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 48,316 hours, 45,626 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDIS  635     30-21  2696461  24MAR22  PHL  CLOSE
E2 AI FAIL MESSAGE DISPLAYED  C/W AMM 30-21-01-040-801-A

FACT  27MAR22  06:15  PHL
T/S FIM TASK 30-21-00-810-806-A BLOCK 5. REMOVED + REPLACED E2 A/I PRESSURE TRANSDUCER IAW AMM 30-21-06. NO FIX. FOLLOWED STEP 7. REMOVED + REPLACED E2 A/I VALVE IAW AMM 30-21-01. OPS CHECK GOOD. NO LEAKS. OK FOR SERVICE. CLEAR MEL 30-8-1.
